# SDR RAIA201910310001

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,554 hours, 27,017 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 BLLED LEAK IN ICING CONDITIONS-- INSPECTED AND FOUND V-BAND CLAMP AFT OF #1 BLEED VALVE AT AFT AVIONICS BULKHEAD IMPROPRELY SEATED. LOOSENED, RESECURED AND TORQUED. OPS CHECK AND LEAK CHECK GOOD.
